# SDR WWMA9600003

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, THE HANDLE WOULD NOT MOVE.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE REPACKED THE LANDING GEAR STRUT DUE TO A FLUID LEAK AND POSSIBLE IMPROPER REPACK OF THE GEAR FROM THE PREVIOUS NIGHT.  THE GEAR WAS SWUNG AND THE AIRCRAFT WAS RETURNED TO SERVICE.
